# SDR ABXA070291

- Difficulty date: August 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 63,334 hours, 59,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99234345
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE KIDNEY PANEL OPENING, SKIN APPEARED BULGED AND RIVETS CUPPED AT FORWARD LOWER CORNER.  REPAIRED AREA IAW DC9 SRM 53-04.
